Calendar

Joel Lucero-Bryan

Joel Lucero-Bryan

Professor of Mathematics, Department of Applied Mathematics

Address: P.O. Box: 127788, Abu Dhabi, UAE

Telephone: +971 (0)2 501 8565

Email: 

Dr. Joel Lucero-Bryan earned both MSc (2005) and PhD (2010) in Mathematics from the New Mexico State University, where Dr. Guram Bezhanishvili was his advisor. His PhD dissertation is entitled Modal Logics of Some Subspaces of the Real Numbers: Diamond as Derivative.

In 2011 Dr. Lucero-Bryan joined the Khalifa University of Science, Technology, and Research (KUSTAR) as an assistant professor. During his time at the University he has published multiple collaborative papers in top tier logic journals as well as been an invited speaker at multiple conferences.

  • MATH111 Calculus I
  • MATH106 & 112 Calculus II
  • MATH205 Complex Variables and Transforms
  • MATH207 Discrete Mathematics
  • MATH211 Linear Algebra and Differential Equations
  • MATH212 Calculus III
  • MATH311 Probability, Statistics, and Discrete Mathematics
  • Topological semantics for modal logic
  • G. Bezhanishvili, N. Bezhanishvili, J. Lucero-Bryan, J. van Mill, Krull dimension in modal logic, Journal of Symbolic Logic (to appear).
  • G. Bezhanishvili, N. Bezhanishvili, J. Lucero-Bryan, J. van Mill, S4.3 and hereditarily extremally disconnected spaces, Georgian Mathematical Journal 22 (2015), no. 4, 469-475.
  • G. Bezhanishvili, D. Gabelaia and J. Lucero-Bryan, Topological completeness of logics above S4, Journal of Symbolic Logic 80 (2015), no. 2, 520-566.
  • G. Bezhanishvili, D. Gabelaia and J. Lucero-Bryan, Modal logics of metric spaces, Review of Symbolic Logic 8 (2015), no. 1, 178-191.
  • J. G. Lucero-Bryan, The d-logic of the real line, Journal of Logic and Computation 23 (2013), no. 1, 121-156.
  • G. Bezhanishvili and J. Lucero-Bryan, Subspaces of Q whose d-logics do not have the FMP, Archive for Mathematical Logic 51 (2012), no. 5-6, 661-670.
  • G. Bezhanishvili and J. Lucero-Bryan, More on d-logics of subspaces of the rational numbers, Notre Dame Journal of Formal Logic 53 (2012), no. 3, 319-345.
  • J. Lucero-Bryan, The d-logic of the rational numbers: a fruitful construction, Studia Logica 97 (2011), no. 2, 265-295.